Symmetry (Jan 2023)

Some Properties of Certain Classes of Meromorphic Multivalent Functions Defined by Subordination

  • Tamer M. Seoudy,
  • Amnah E. Shammaky

DOI
https://doi.org/10.3390/sym15020347
Journal volume & issue
Vol. 15, no. 2
p. 347

Abstract

Read online

In this paper, we define two classes of meromorphic multivalent functions in the punctured disc U*=w∈C:0|w|1 by using the principle of subordination. We investigate a number of useful results including subordination results, some connections with a certain integral operator, sandwich properties, an inclusion relationship, and Fekete-Szegö inequalities for the functions belonging these classes. Our results are connected with those in several earlier works, which are related to this field of Geometric Function Theory (GFT) of Complex Analysis.

Keywords